Common fixed point theorems in Menger probabilistic metric spaces using the CLRg property

Volume 12, Issue 1, pp 48--55 http://dx.doi.org/10.22436/jnsa.012.01.05 Publication Date: October 10, 2018       Article History

Authors

Shuang Wang - School of Mathematical Sciences, Yancheng Teachers University, Yancheng, 224051, Jiangsu, P. R. China. Dingbian Qian - School of Mathematical Sciences, Soochow University, Suzhou 215006, China.


Abstract

Under some weaker conditions of the \(\varphi\), some common fixed point theorems for weakly compatible mappings are established in Menger probabilistic metric spaces. Using the CLRg property, our results show that the completeness of underlying spaces is not necessary for fixed point theorems. In order to illustrate our results, we provide two examples in which other theorems cannot be applied.


Keywords


MSC


References